Moroccan Journal of Algebra and Geometry with Applications

Latest articles

Arithmetical rank for some class of commutative rings

Elhousseine Eddamane and Mohamed Aqalmoun
Department of Mathematics, Faculty of sciences, Moulay Ismail university, Meknès, Morocco
Department of Mathematics, Higher Normal School, Sidi Mohamed Ben Abdellah University, Fez, Morocco

Pages 402-408 | Received 20 June 2022, Accepted 22 September 2022, Published 06 December 2022

Abstract

In this paper, we focus on the arithmetical rank of an ideal for some class of commutative rings issued from some constructions such as fiber product, amalgamation along an ideal and trivial ring extension.

Keywords:  Fiber product, arithmetical rank, amalgamated duplication, trivial ring extension, Noetherian spectrum, radically principal.

MSC numbers: Primary 13A15 ; Secondary 13B02, 13B10.

Downloads: Full-text PDF